Search Results

There are 5165 results for: content related to: Complexity of column generation in network design with path-based survivability mechanisms

  1. Convergence analysis of some high–order time accurate schemes for a finite volume method for second order hyperbolic equations on general nonconforming multidimensional spatial meshes

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 4, July 2013, Pages: 1278–1321, Abdallah Bradji

    Version of Record online : 5 DEC 2012, DOI: 10.1002/num.21755

  2. A theoretical analysis of a new finite volume scheme for second order hyperbolic equations on general nonconforming multidimensional spatial meshes

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 1, January 2013, Pages: 1–39, Abdallah Bradji

    Version of Record online : 9 FEB 2012, DOI: 10.1002/num.21697

  3. Diffusion approximation for the components in critical inhomogeneous random graphs of rank 1.

    Random Structures & Algorithms

    Volume 43, Issue 4, December 2013, Pages: 486–539, Tatyana S. Turova

    Version of Record online : 16 JUL 2013, DOI: 10.1002/rsa.20503

  4. Stabilized DDFV schemes for stokes problem with variable viscosity on general 2D meshes

    Numerical Methods for Partial Differential Equations

    Volume 27, Issue 6, November 2011, Pages: 1666–1706, Stella Krell

    Version of Record online : 14 JUN 2010, DOI: 10.1002/num.20603

  5. Complexity of a classical flow restoration problem

    Networks

    Volume 62, Issue 2, September 2013, Pages: 149–160, Dritan Nace, Michał Pióro, Artur Tomaszewski and Mateusz Żotkiewicz

    Version of Record online : 28 MAY 2013, DOI: 10.1002/net.21508

  6. Finite volume approximation of degenerate two-phase flow model with unlimited air mobility

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 2, March 2013, Pages: 441–474, Boris Andreianov, Robert Eymard, Mustapha Ghilani and Nouzha Marhraoui

    Version of Record online : 30 MAR 2012, DOI: 10.1002/num.21715

  7. Time evolution of dense multigraph limits under edge-conservative preferential attachment dynamics

    Random Structures & Algorithms

    Volume 41, Issue 3, October 2012, Pages: 365–390, Balázs Ráth

    Version of Record online : 26 APR 2012, DOI: 10.1002/rsa.20422

  8. Maximal regularity with temporal weights for parabolic problems with inhomogeneous boundary conditions

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1032–1051, Martin Meyries and Roland Schnaubelt

    Version of Record online : 2 FEB 2012, DOI: 10.1002/mana.201100057

  9. A posteriori error estimator competition for conforming obstacle problems

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 2, March 2013, Pages: 667–692, C. Carstensen and C. Merdon

    Version of Record online : 13 JUN 2012, DOI: 10.1002/num.21728

  10. Turánnical hypergraphs

    Random Structures & Algorithms

    Volume 42, Issue 1, January 2013, Pages: 29–58, Peter Allen, Julia Böttcher, Jan Hladký and Diana Piguet

    Version of Record online : 18 FEB 2012, DOI: 10.1002/rsa.20399

  11. Extremal subgraphs of random graphs

    Random Structures & Algorithms

    Volume 41, Issue 2, September 2012, Pages: 147–178, Graham Brightwell, Konstantinos Panagiotou and Angelika Steger

    Version of Record online : 19 MAR 2012, DOI: 10.1002/rsa.20413

  12. Asymptotic enumeration of strongly connected digraphs by vertices and edges

    Random Structures & Algorithms

    Volume 43, Issue 1, August 2013, Pages: 80–114, Xavier Pérez-Giménez and Nicholas Wormald

    Version of Record online : 26 APR 2012, DOI: 10.1002/rsa.20416

  13. Anatomy of a young giant component in the random graph

    Random Structures & Algorithms

    Volume 39, Issue 2, September 2011, Pages: 139–178, Jian Ding, Jeong Han Kim, Eyal Lubetzky and Yuval Peres

    Version of Record online : 15 SEP 2010, DOI: 10.1002/rsa.20342

  14. Sampling colourings of the triangular lattice

    Random Structures & Algorithms

    Volume 40, Issue 4, July 2012, Pages: 501–533, Markus Jalsenius

    Version of Record online : 29 SEP 2011, DOI: 10.1002/rsa.20386

  15. Boundary pairs and boundary conditions for general (not necessarily definite) first-order symmetric systems with arbitrary deficiency indices

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1895–1931, Vadim Mogilevskii

    Version of Record online : 21 JUN 2012, DOI: 10.1002/mana.201100241

  16. Hitting time results for Maker-Breaker games

    Random Structures & Algorithms

    Volume 41, Issue 1, August 2012, Pages: 23–46, Sonny Ben-Shimon, Asaf Ferber, Dan Hefetz and Michael Krivelevich

    Version of Record online : 31 DEC 2011, DOI: 10.1002/rsa.20392

  17. Entropy and set cardinality inequalities for partition-determined functions

    Random Structures & Algorithms

    Volume 40, Issue 4, July 2012, Pages: 399–424, Mokshay Madiman, Adam W. Marcus and Prasad Tetali

    Version of Record online : 29 SEP 2011, DOI: 10.1002/rsa.20385

  18. Neumann-Neumann methods for a DG discretization on geometrically nonconforming substructures

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 4, July 2012, Pages: 1194–1226, Maksymilian Dryja, Juan Galvis and Marcus Sarkis

    Version of Record online : 28 APR 2011, DOI: 10.1002/num.20678

  19. Rumor spreading on random regular graphs and expanders

    Random Structures & Algorithms

    Volume 43, Issue 2, September 2013, Pages: 201–220, Nikolaos Fountoulakis and Konstantinos Panagiotou

    Version of Record online : 28 MAY 2012, DOI: 10.1002/rsa.20432

  20. Primal-dual active set methods for Allen–Cahn variational inequalities with nonlocal constraints

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 3, May 2013, Pages: 999–1030, Luise Blank, Harald Garcke, Lavinia Sarbu and Vanessa Styles

    Version of Record online : 11 AUG 2012, DOI: 10.1002/num.21742